A new classes of open mappings

Downloads

DOI:

https://doi.org/10.26637/mjm102/003

Abstract

The aim of this paper is to introduce new classes of mappings namely ˆΩ-open mappings, somewhat ˆΩ open functions and hardly ˆΩ-open mappings by utilizing ˆΩ-closed sets. Also investigate some of their properties.

Keywords:

ˆΩ-closed sets, ˆΩ dense set, ˆΩ-open mappings

Mathematics Subject Classification:

57C05
  • M. Lellis Thivagar School of Mathematics, Madurai Kamaraj University, Madurai-625021, Tamil Nadu, India.
  • M. Anbuchelvi Department of Mathematics, V.V. Vannniaperumal College for Women, Virudhunagar-626001, Tamil Nadu, India.
  • Pages: 18-28
  • Date Published: 01-04-2013
  • Vol. 1 No. 02 (2013): Malaya Journal of Matematik (MJM)

S. P. Arya and R. Gupta, On Strongly Continuous Mappings, Kyungpook Math. J., 14(1974), 131-143.

S. Balasubramanian, et al, Slightly Continuous;Somewhat sg-continuous and Somewhat sg-open Functions, Int. Journal of Mathematical Archive, 3(6)(2012), 2194-2203.

S. S. Benchalli and Priyanka M. Bansali, Somewhat b-continuous and Somewhat b-open Functions in Topological Spaces, Int. Journal of Math. Analysis, 4(46)(2010), 2287-2296.

J. Dontchev and M. Ganster, On δ-generalized closed sets and T 3 4 -spaces, Mem. Fac. Sci. Kochi Univ.(Math.), 17(1996), 15-31.

E. Ekici, On δ-semiopen sets and a generalizations of functions, Bol. Soc. Paran. Mat., 23(1-2)(2005), 73-84. DOI: https://doi.org/10.5269/bspm.v23i1-2.7462

Karl R. Gentry and Hughes B. Hoyle,III., Somewhat continuous Functions, Czechoslovar Mathematical Journal, 21(1)(1971), 5-12. DOI: https://doi.org/10.21136/CMJ.1971.100999

Lellis M. Thivagar and M. Anbuchelvi, Note on Ω-closed sets in topological spaces, Mathematical Theory and Modelling, 2(9)(2012), 50-58. DOI: https://doi.org/10.9790/5728-0240915

Lellis M. Thivagar and M. Anbuchelvi, New spaces and Continuity via Ω-closed sets, (Submitted).

B. M. Munshi and D. S. Bassan, Super continuous function, Indian J.Pure. Appl. Math., 13(1982), 229-36.

T. Noiri, Super-continuity and some strong forms of continuity , Indian J. Pure. Appl. Math., 15(1984), 241-150.

A. L. Yougslova, Weakly Equivalent Topologies, Master’s Thesis, University of Georgia, Georgia, 1965.

  • NA

Metrics

PDF views
62
Jul 2013Jan 2014Jul 2014Jan 2015Jul 2015Jan 2016Jul 2016Jan 2017Jul 2017Jan 2018Jul 2018Jan 2019Jul 2019Jan 2020Jul 2020Jan 2021Jul 2021Jan 2022Jul 2022Jan 2023Jul 2023Jan 2024Jul 2024Jan 2025Jul 2025Jan 20265.0
|

Published

01-04-2013

How to Cite

M. Lellis Thivagar, and M. Anbuchelvi. “A New Classes of Open Mappings”. Malaya Journal of Matematik, vol. 1, no. 02, Apr. 2013, pp. 18-28, doi:10.26637/mjm102/003.